Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 117, NWS Kansas City, MO

June 16, 20174 counties in Kansas; Clay County, Jackson County, Platte County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 16, 2017, 11:45 PM CDT for 4 counties in Kansas; Clay County, Jackson County, Platte County, Missouri. It was in force for 60 min. 27 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2017, 11:45 PM CDT (04:45 UTC)
Expired
Jun 17, 2017, 12:45 AM CDT
In force
60 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Atchison County, KS, Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Clay County, MO, Jackson County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 84 km from the middle of the area, began a volume at 04:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 11:53 PM CDTTSTM WND DMG3 Se Cummings, KS6+ INCH TREE LIMBS DOWN.
Jun 17, 12:06 AM CDTTSTM WND GST 604 W Jarbalo, KS
Jun 17, 12:13 AM CDTTSTM WND GST 58Lansing, KS55 TO 60 MPH.
Jun 17, 12:13 AM CDTTSTM WND GST 58Lansing, KS55 TO 60 MPH.
Jun 17, 12:13 AM CDTTSTM WND GST 58Leavenworth, KS55 TO 60 MPH.
Jun 17, 12:16 AM CDTTSTM WND DMG1 E Basehor, KSPOWER LINES DOWN JUST EAST OF BASEHOR.
Jun 17, 12:16 AM CDTTSTM WND DMGBasehor, KSPOWER LINES DOWN JUST EAST OF BASEHOR.
Jun 17, 12:18 AM CDTTSTM WND DMG2 N Fairmount, KSPOWER LINES DOWN.
Jun 17, 12:18 AM CDTTSTM WND DMG2 Nnw Fairmount, KSPOWER LINES DOWN.
Jun 17, 12:21 AM CDTTSTM WND GST 702 E Fairmount, KS
Jun 17, 12:21 AM CDTTSTM WND GST 702 Ene Fairmount, KS
Jun 17, 12:21 AM CDTTSTM WND GST 811 Nnw Maywood, KSVIA TWITTER...CONSIDERABLE TREE DAMAGE.
Jun 17, 12:21 AM CDTTSTM WND GST 816 N Edwardsville, KSVIA TWITTER...CONSIDERABLE TREE DAMAGE
Jun 17, 12:23 AM CDTTSTM WND GST 802 Sw Maywood, KSAT THE HOLLYWOOD CASINO.
Jun 17, 12:23 AM CDTTSTM WND GST 805 Ne Bonner Springs, KSAT THE HOLLYWOOD CASINO
Jun 17, 12:24 AM CDTTSTM WND GST 641 Ssw Kansas City Intl, MOMCI REPORTED 55 KNOTS.
Jun 17, 12:24 AM CDTTSTM WND GST 64Kansas City Intl Arpt, MOMCI REPORTED 55 KNOTS.
Jun 17, 12:25 AM CDTTSTM WND GST 704 N De Soto, KS166TH ST. AND STILLWELL RD.
Jun 17, 12:28 AM CDTTSTM WND GST 653 Ne Linwood, KS60 TO 70 MPH WINDS AT K-32 AND CANTRELL RD.
Jun 17, 12:29 AM CDTTSTM WND GST 60Lansing, KS
Jun 17, 12:30 AM CDTTSTM WND GST 651 Ssw Kansas City Intl, MOMCI REPORTED 56 KNOTS.
Jun 17, 12:30 AM CDTTSTM WND GST 65Kansas City Intl Arpt, MOMCI REPORTED 56 KNOTS.
Jun 17, 12:35 AM CDTTSTM WND DMGWestwood Hills, KSLARGE TREE LIMB FELL ONTO CAR DAMAGING THE CAR ON 49TH BETWEEN BOOTH AND ADAMS. TIME ESTIMATED FROM RADAR.
Jun 17, 12:40 AM CDTTSTM WND GST 603 S Overland Park, KSNEAR METCALF AVE. AND I-435.
Jun 17, 12:40 AM CDTTSTM WND GST 604 S Overland Park, KSNEAR METCALF AVE. AND I-435.
Jun 17, 12:44 AM CDTTSTM WND GST 603 Se Lake Quivira, KSVIA TWITTER.
Jun 17, 12:44 AM CDTTSTM WND GST 605 Se Edwardsville, KSVIA TWITTER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 27 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 7:52 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 4.8 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2017-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3990 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2017-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3990 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1299 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
2.4
Supercell composite
23.8

Open this sounding in Storm Lab

The text

As transmitted.

827 
WUUS53 KEAX 170445
SVREAX
KSC005-091-103-209-MOC047-095-165-170545-
/O.NEW.KEAX.SV.W.0117.170617T0445Z-170617T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
1145 PM CDT FRI JUN 16 2017

The National Weather Service in Pleasant Hill has issued a

* Severe Thunderstorm Warning for...
  Wyandotte County in northeastern Kansas...
  Leavenworth County in northeastern Kansas...
  Johnson County in east central Kansas...
  Southern Atchison County in northeastern Kansas...
  Southwestern Clay County in west central Missouri...
  Platte County in west central Missouri...
  Northern Jackson County in west central Missouri...

* Until 1245 AM CDT

* At 1144 PM CDT, severe thunderstorms were located along a line
  extending from near Nortonville to near Weston, moving southeast at
  40 mph.

  HAZARD...70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Kansas City, Overland Park, Olathe, Independence, Lee's Summit,
  Shawnee, Blue Springs, Lenexa, Leavenworth, Leawood, Raytown,
  Liberty, Gladstone, Prairie Village, Gardner, Grain Valley,
  Lansing, Atchison, Merriam and Mission.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3945 9550 3954 9511 3954 9501 3904 9415
      3878 9503 3898 9506 3899 9507 3898 9509
      3896 9508 3898 9516 3896 9517 3897 9519
      3942 9518 3942 9549
TIME...MOT...LOC 0444Z 318DEG 36KT 3936 9535 3946 9495 

HAIL...<.75IN
WIND...70MPH
 
$$

Hawblitzel
2 follow-up statements
381 
WWUS53 KEAX 170507
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1207 AM CDT SAT JUN 17 2017

KSC005-170517-
/O.CAN.KEAX.SV.W.0117.000000T0000Z-170617T0545Z/
Atchison KS-
1207 AM CDT SAT JUN 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ATCHISON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 400 AM CDT for
northeastern and east central Kansas...and west central Missouri.

LAT...LON 3942 9518 3942 9496 3904 9415 3878 9503
      3898 9506 3899 9507 3898 9509 3896 9508
      3898 9516 3896 9517 3897 9519
TIME...MOT...LOC 0507Z 307DEG 31KT 3916 9504 3936 9491 

$$

KSC091-103-209-MOC047-095-165-170545-
/O.CON.KEAX.SV.W.0117.000000T0000Z-170617T0545Z/
Wyandotte KS-Leavenworth KS-Johnson KS-Clay MO-Platte MO-Jackson MO-
1207 AM CDT SAT JUN 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR WYANDOTTE...LEAVENWORTH...JOHNSON...SOUTHWESTERN CLAY...
SOUTHEASTERN PLATTE AND NORTHERN JACKSON COUNTIES...

At 1207 AM CDT, severe thunderstorms were located along a line
extending from near Tonganoxie to near Leavenworth, moving southeast
at 40 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Kansas City, Overland Park, Olathe, Independence, Lee's Summit,
Shawnee, Blue Springs, Lenexa, Leavenworth, Leawood, Raytown,
Gladstone, Prairie Village, Gardner, Grain Valley, Lansing, Merriam,
Mission, Bonner Springs and De Soto.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3942 9518 3942 9496 3904 9415 3878 9503
      3898 9506 3899 9507 3898 9509 3896 9508
      3898 9516 3896 9517 3897 9519
TIME...MOT...LOC 0507Z 307DEG 31KT 3916 9504 3936 9491 

HAIL...<.75IN
WIND...70MPH
 
$$

Hawblitzel
446 
WWUS53 KEAX 170527
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1227 AM CDT SAT JUN 17 2017

KSC091-103-209-MOC047-095-165-170545-
/O.CON.KEAX.SV.W.0117.000000T0000Z-170617T0545Z/
Wyandotte KS-Leavenworth KS-Johnson KS-Clay MO-Platte MO-Jackson MO-
1227 AM CDT SAT JUN 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR WYANDOTTE...LEAVENWORTH...JOHNSON...SOUTHWESTERN CLAY...
SOUTHEASTERN PLATTE AND NORTHERN JACKSON COUNTIES...

At 1224 AM CDT, a severe thunderstorm was located over Kansas City,
or near Lake Quivira, moving southeast at 60 mph.

This is a very dangerous storm.

HAZARD...80 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely. 

Locations impacted include...
Kansas City, Overland Park, Olathe, Independence, Lee's Summit,
Shawnee, Blue Springs, Lenexa, Leavenworth, Leawood, Raytown,
Gladstone, Prairie Village, Gardner, Grain Valley, Lansing, Merriam,
Mission, Bonner Springs and De Soto.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing destructive winds. SEEK SHELTER NOW inside a 
sturdy structure and stay away from windows.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

&&

LAT...LON 3924 9518 3928 9489 3904 9415 3878 9503
      3898 9506 3899 9507 3898 9509 3896 9508
      3898 9516 3896 9517 3897 9519
TIME...MOT...LOC 0524Z 307DEG 53KT 3910 9475 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...80MPH
 
$$

Hawblitzel

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:52 PM CDT, 4 hours 53 minutes earlier.

Area forecast discussion, Jun 16, 6:52 PM CDT, 4 hours 53 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
652 PM CDT Fri Jun 16 2017

.Discussion...
Issued at 258 PM CDT FRI JUN 16 2017

A low-amplitude embedded shortwave within northwest flow aloft is
approaching central Nebraska as of the early afternoon Friday. This
feature will continue to move atop a stationary frontal boundary
draped over central Nebraska and should provide ample lift to
initiate convection along the boundary heading into the mid-
afternoon. An enhanced CU field is currently developing across
southwestern Nebraska and should continue to expand northeast with
diurnal heating. While the boundary itself will more or less
maintain its current position, steering flow will propagate storms
to the southeast this evening, which will begin to enter northwest
Missouri around sunset. These storms will be maintained by
persistent moisture, sufficient mid-level flow across northern
Missouri, steep low to mid-level lapse rates, and a very unstable
environment as MLCAPE values exceed 4000 J/Kg. Modest shear may
support rotating updrafts, capable of producing large hail north of
Highway 36. Additionally, damaging winds are possible considering
potentially tall updrafts and heightened DCAPE values across the
area. Finally, an isolated tornado risk is also possible across
northwest Missouri early on in the evening hours, when storms are
at their peak. These storms are expected to weaken as the cold
pool runs ahead of the line of storms, though sufficient moisture
will maintain storm chances throughout much of the CWA as the line
progress into southern Missouri by Saturday morning. Also a
concern is with the potential for localized flash flooding across
northwest Missouri to central Missouri, within any training
storms over marginally concerning antecedent conditions from
Thursday night precip.

By Saturday, storms should have cleared to the south of the area and
subsidence in the wake of early morning storms will clear lingering
cloud cover, helping to destabilize the environment through the
afternoon. Multiple concerns will surface for Saturday, the first
being with heat indices exceeding 105 degrees for the southern CWA
as a thermal ridge builds into the area. Have expanded the Heat
Advisory slightly, and may need to continue to extend slightly
further north depending on developing trends. Caution will need to
be taken during the afternoon hours considering weekend activities
during a prolonged period of temperatures in the low to mid 90s. The
second concern is with the potential for additional severe weather
across much of the area Saturday evening into the overnight hours.
The upstream frontal boundary will finally gain enough momentum to
push through the CWA courtesy of a deepening upper-level trough
expected to push through the Northern and Central Plains by Saturday
evening. Given the close proximity of the enhanced upper-level flow,
a highly unstable environment, and sufficient convergence along the
frontal boundary, widespread thunderstorms are expected to push
through northern Missouri by the mid afternoon and will extend well
into the evening and overnight hours as the front pushes through the
area. Large hail and damaging winds will remain the primary hazards
along the frontal boundary.

Will then see a reprieve from the active weather and heat beginning
Sunday in the wake of the cold front as temperatures only rise into
the lower 80s by Sunday afternoon. This trend will continue through
Monday before storm chances and increasing temperatures return to
the area by the mid-week.

&&

.Aviation...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 650 PM CDT FRI JUN 16 2017

VFR conditions will start the night, though a forward propagating
line of thunderstorms is expected to sweep southeast across the
state line terminals late tonight. Current timing has the line of
storms arriving as early as 04Z, and likely lingering through 08Z
or 09Z. CIGs will likely be in the MVFR category, though
confidence on specific values is a bit low. Anticipate needed
updates to the TAFs this evening as the storms approach.
Otherwise, there might be some low level wind shear out there due
to a strong low level jet along and behind the line of expected
storms. And lastly, have basic timing for a frontal boundary
settling into the KC region tomorrow afternoon, which might bring
convection; though I have left any mention for Saturday afternoon
out of the TAF at this time.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Heat Advisory from noon to 7 PM CDT Saturday for KSZ025-057-060-
     103>105.

MO...Heat Advisory from noon to 7 PM CDT Saturday for MOZ021-022-
     028>031-037>039-043>046-053-054.

&&

Discussion...Welsh
Aviation...Cutter
Hazardous weather outlook, Jun 16, 3:57 AM CDT, 19 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
357 AM CDT Fri Jun 16 2017

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-170900-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
357 AM CDT Fri Jun 16 2017

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Strong to severe storms are expected late this afternoon and evening
 across much of northeastern Kansas and northwest Missouri. Large
 hail and damaging winds will be the primary threats with this
 activity. The strongest activity is expected along and north of the
 highway 36 corridor.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

 Strong to severe storms will also be possible Saturday afternoon and
 evening, with large hail and damaging winds again remaining the
 primary concerns.

 Dangerously hot and humid conditions will lead to heat indices as
 high as 104 to 109 degrees Saturday afternoon. Caution should be
 taken by those with planned outdoor activities.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, Jun 16, 11:25 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1125 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 PM     TSTM WND GST     4 W TURNEY              39.65N 94.40W
06/16/2017  E68 MPH          CLINTON            MO   AMATEUR RADIO

            EST. 65 TO 70 MPH WINDS.

&&

LG
Local storm report, Jun 16, 11:30 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1130 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 PM     TSTM WND GST     3 E TURNEY              39.63N 94.26W
06/16/2017  E65 MPH          CLINTON            MO   AMATEUR RADIO

&&

LG
Local storm report, Jun 16, 11:33 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1133 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 PM     TSTM WND GST     LANCASTER               39.57N 95.30W
06/16/2017  M83 MPH          ATCHISON           KS   TRAINED SPOTTER

            VIA EM.

&&

LG
Local storm report, Jun 16, 11:36 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1136 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND GST     7 W UNIONVILLE          40.48N 93.14W
06/16/2017  E55 MPH          PUTNAM             MO   911 CALL CENTER

            NO DAMAGE

&&

LAFLIN
Local storm report, Jun 16, 11:38 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1138 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 PM     TSTM WND DMG     3 WSW ATCHISON          39.54N 95.16W
06/16/2017                   ATCHISON           KS   EMERGENCY MNGR

            TREES UPROOTED AT 274TH AND PHILLIPS RDS.

&&

LG
Local storm report, Jun 16, 11:42 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1142 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 PM     TSTM WND DMG     5 N PLATTSBURG          39.63N 94.46W
06/16/2017                   CLINTON            MO   LAW ENFORCEMENT

            REPORTED DAMAGE TO A HOUSE NEAR NW 296TH ST.
            AND NW HWY Y.

&&

LG

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 10:14 PM CDTSevere Thunderstorm WarningEAXDoniphan46 min
Jun 16, 10:56 PM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan, Wyandotte49 min
Jun 16, 11:04 PM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan, Leavenworth, Wyandotte41 min
Jun 16, 11:05 PM CDTTornado WarningEAXAtchison, Doniphan25 min
Jun 17, 12:28 AM CDTSevere Thunderstorm WarningEAXJohnson, Leavenworth, Miami, Wyandotte47 min
Jun 17, 1:10 AM CDTSevere Thunderstorm WarningEAXJohnson, Linn, Miami50 min
Jun 17, 2:27 AM CDTSpecial Weather StatementEAXLinn33 min
Jun 17, 2:47 AM CDTSevere Thunderstorm WarningEAXLinn28 min
Jun 17, 2:49 AM CDTExcessive Heat WarningEAXJohnson, Leavenworth, Linn, Miami, Wyandotte13 hr
Jun 17, 5:35 AM CDTSevere Thunderstorm WarningEAXJohnson, Miami40 min
Jun 17, 6:10 AM CDTSpecial Weather StatementEAXJohnson35 min
Jun 17, 6:25 AM CDTSevere Thunderstorm WarningEAXLinn, Miami35 min
Jun 17, 6:41 AM CDTSpecial Weather StatementEAXJohnson34 min
Jun 17, 6:56 AM CDTSevere Thunderstorm WarningEAXJohnson, Miami34 min
Jun 17, 7:07 AM CDTSpecial Weather StatementEAXLinn23 min
Jun 17, 7:25 AM CDTSevere Thunderstorm WarningEAXMiami26 min
Jun 17, 3:55 PM CDTHeat AdvisoryEAXJohnson, Leavenworth, Linn, Miami, Wyandotte3 hr
Jun 16, 8:36 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway39 min
Jun 16, 9:12 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway48 min
Jun 16, 9:35 PM CDTTornado WarningEAXAtchison, Nodaway11 min
Jun 16, 9:41 PM CDTSevere Thunderstorm WarningEAXAndrew, Gentry, Harrison, Nodaway, Worth49 min
Jun 16, 9:44 PM CDTSevere Thunderstorm WarningEAXAndrew, Atchison, Holt, Nodaway46 min
Jun 16, 10:07 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry, Grundy, Harrison, Mercer and 1 more38 min
Jun 16, 10:44 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry, Grundy, Harrison, Linn and 4 more61 min
Jun 16, 11:18 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Chariton, Linn, Livingston, Macon42 min
Jun 16, 11:38 PM CDTSevere Thunderstorm WarningEAXCarroll, Clay, Jackson, Lafayette, Ray, Saline33 min
Jun 17, 1:54 AM CDTSpecial Weather StatementEAXBates, Henry, Pettis51 min
Jun 17, 2:00 AM CDTSevere Thunderstorm WarningEAXBates, Henry, Johnson, Pettis32 min
Jun 17, 5:01 AM CDTRiver Flood WarningEAXAtchison, Holt29 hr
Jun 17, 6:15 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler45 min
Jun 17, 6:42 PM CDTTornado WarningEAXSchuyler22 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.